Normal integral basis of an unramified quadratic extension over a cyclotomic 2 -extension
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 325-345.

Soit un nombre premier impair. Soient K/ une extension cyclique réelle de degré , A K la 2-partie du groupe des classes d’idéaux de K, et H/K le corps des classes correspondant à A K /A K 2 . Soit K n la n-ème couche de la 2 -extension cyclotomique sur K. Nous considérons les questions (Q1) “existe-il une base intégrale normale pour H/K ?” et (Q2) “sinon, l’extension induite HK n /K n a-t-elle une base intégrale normale pour un certain n1 ?” Sous quelques hypothèses sur et K, nous répondrons à ces questions en termes de la fonction L 2-adique associée au corps K de base. De plus, nous donnons quelques exemples numériques.

Let be an odd prime number. Let K/ be a real cyclic extension of degree , A K the 2-part of the ideal class group of K, and H/K the class field corresponding to A K /A K 2 . Let K n be the nth layer of the cyclotomic 2 -extension over K. We consider the questions (Q1) “does H/K has a normal integral basis?”, and (Q2) “if not, does the pushed-up extension HK n /K n has a normal integral basis for some n1?” Under some assumptions on and K, we answer these questions in terms of the 2-adic L-function associated to the base field K. We also give some numerical examples.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.942
Classification : 11R33,  11R23
Mots clés : Normal integral basis, unramified quadratic extension, cyclotomic 2 -extension.
@article{JTNB_2016__28_2_325_0,
     author = {Humio Ichimura and Hiroki Sumida-Takahashi},
     title = {Normal integral basis of an unramified quadratic extension over a cyclotomic $\mathbb{Z}_2$-extension},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {325--345},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.942},
     zbl = {1358.11120},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.942/}
}
Humio Ichimura; Hiroki Sumida-Takahashi. Normal integral basis of an unramified quadratic extension over a cyclotomic $\mathbb{Z}_2$-extension. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 325-345. doi : 10.5802/jtnb.942. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.942/

[1] KANT/Kash3, .

[2] UBASIC, (in Japanese). | Zbl 0807.11060

[3] J. Brinkhuis, « Unramified abelian extensions of CM-fields and their Galois module structure », Bull. London Math. Soc. 24 (1992), no. 3, p. 236-242. | Article | Zbl 0768.11045

[4] A. Brumer, « On the units of algebraic number fields », Mathematika 14 (1967), p. 121-124. | Article | MR 220694 | Zbl 0171.01105

[5] L. N. Childs, « The group of unramified Kummer extensions of prime degree », Proc. London Math. Soc. (3) 35 (1977), no. 3, p. 407-422. | Article | MR 485821 | Zbl 0374.13002

[6] A. Fröhlich & M. J. Taylor, Algebraic number theory, Cambridge Studies in Advanced Mathematics, vol. 27, Cambridge University Press, Cambridge, 1993, xiv+355 pages. | Zbl 0744.11001

[7] T. Fukuda, « Remarks on Z p -extensions of number fields », Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 8, p. 264-266. | Article | MR 1303577 | Zbl 0823.11064

[8] R. Gillard, « Unités cyclotomiques, unités semi-locales et Z l -extensions. II », Ann. Inst. Fourier (Grenoble) 29 (1979), no. 4, p. viii, 1-15. | Article | Zbl 0403.12006

[9] M.-N. Gras, « Méthodes et algorithmes pour le calcul numérique du nombre de classes et des unités des extensions cubiques cycliques de Q », J. Reine Angew. Math. 277 (1975), p. 89-116. | Article | Zbl 0315.12007

[10] H. Ichimura, « On p-adic L-functions and normal bases of rings of integers », J. Reine Angew. Math. 462 (1995), p. 169-184. | Article | MR 1329906 | Zbl 0815.11055

[11] —, « On a normal integral bases problem over cyclotomic Z p -extensions », J. Math. Soc. Japan 48 (1996), no. 4, p. 689-703. | Article | Zbl 0892.11036

[12] —, « Class number parity of a quadratic twist of a cyclotomic field of prime power conductor », Osaka J. Math. 50 (2013), no. 2, p. 563-572.

[13] —, « Semi-local units at p of a cyclotomic p -extension congruent to 1 modulo ζ p -1 », Hokkaido Math. J. 44 (2015), p. 397-407. | Article | MR 3532116

[14] —, « On a duality of Gras between totally positive and primary cyclotomic units », Math. J. Okayama Univ. 58 (2016), p. 125-132. | Zbl 1408.11109

[15] H. Ichimura, S. Nakajima & H. Sumida-Takahashi, « On the Iwasawa lambda invariant of an imaginary abelian field of conductor 3p n+1  », J. Number Theory 133 (2013), no. 2, p. 787-801. | Article | Zbl 1286.11175

[16] H. Ichimura & H. Sumida, « A note on integral bases of unramified cyclic extensions of prime degree. II », Manuscripta Math. 104 (2001), no. 2, p. 201-210. | Article | MR 1821183 | Zbl 0991.11058

[17] F. Kawamoto & Y. Odai, « Normal integral bases of -ramified abelian extensions of totally real number fields », Abh. Math. Sem. Univ. Hamburg 72 (2002), p. 217-233. | Article | MR 1941555 | Zbl 1036.11058

[18] J. S. Kraft & R. Schoof, « Computing Iwasawa modules of real quadratic number fields », Compositio Math. 97 (1995), no. 1-2, p. 135-155, Special issue in honour of Frans Oort. | Zbl 0840.11043

[19] W. Narkiewicz, Elementary and analytic theory of algebraic numbers, third ed., Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2004, xii+708 pages. | Article | MR 2078267 | Zbl 1159.11039

[20] B. Oriat, « Relation entre les 2-groupes des classes d’idéaux au sens ordinaire et restreint de certains corps de nombres », Bull. Soc. Math. France 104 (1976), no. 3, p. 301-307. | Article | Zbl 0352.12007

[21] W. Sinnott, « On the Stickelberger ideal and the circular units of an abelian field », Invent. Math. 62 (1980/81), no. 2, p. 181-234. | Article | MR 595586 | Zbl 0465.12001

[22] A. Srivastav & S. Venkataraman, « Relative Galois module structure of quadratic extensions », Indian J. Pure Appl. Math. 25 (1994), no. 5, p. 473-488. | Zbl 0804.11063

[23] —, « Unramified quadratic extensions of real quadratic fields, normal integral bases, and 2-adic L-functions », J. Number Theory 67 (1997), no. 2, p. 139-145. | Article | Zbl 0891.11052

[24] M. Taylor, « Galois module structure of classgroups and units », Mathematika 22 (1975), no. 2, p. 156-160. | Article | MR 387247 | Zbl 0322.12010

[25] —, « The Galois module structure of certain arithmetic principal homogeneous spaces », J. Algebra 153 (1992), no. 1, p. 203-214. | Article | MR 1195411 | Zbl 0776.11065

[26] L. C. Washington, Introduction to cyclotomic fields, second ed., Graduate Texts in Mathematics, vol. 83, Springer-Verlag, New York, 1997, xiv+487 pages. | Article | Zbl 0966.11047